# SDR CA110719010

- Difficulty date: July 10, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 790 hours
- Engine: Lyc IO360L2A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Servo
- Part number: 25765362
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL SERVO FOUND TO BE LEAKING DURING 100 HR INSP.  FUEL SERVO REPLACED.
